# SDR UIEA2024012800050

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 900 UPPER DECK TENSION TIE AFT CHANNEL 1EA HOLE FOUND CRACK( TENSION TIE REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1. NO FURTHER DEFECTS NOTED. )
